Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2022  |  Volume : 49  |  Issue : 2  |  Page : 204-206

Afatinib-induced acneiform eruptions


Department of Dermatology, Venereology and Leprosy, Jawaharlal Nehru Medical College, Datta Meghe Institute of Medical Sciences, Wardha, Maharashtra, India

Correspondence Address:
Bhushan Madke
Department of Dermatology, Venereology and Leprosy, Jawaharlal Nehru Medical College, Datta Meghe Institute of Medical Sciences, Wardha - 442 001, Maharashtra
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/jss.jss_41_22

Rights and Permissions

Epidermal growth factor receptor (EGFR) inhibitors are being increasingly used in the treatment of non-small cell carcinoma of the lung. Cutaneous toxicity of various EGFR inhibitors is being increasingly noticed by dermatologists. We hereby report a case of papulopustular eruption in a male patient who had received oral afatinib for well-differentiated squamous cell carcinoma of the lower lip. The offending drug was continued and the papulopustular eruption was treated with oral doxycycline and local care.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed258    
    Printed14    
    Emailed0    
    PDF Downloaded20    
    Comments [Add]    

Recommend this journal